# SDR SIMA973451

- Difficulty date: December 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N314AE
- Make and model: Saab 340B
- Aircraft serial: 340B314
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 6224401001
- Condition: Inoperative
- Location: Nr 1
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DFW - FLT 3706 - ADC C/B F13 POPPED AND POPPED AGAIN.  A STRONG SCENT OF SMOKE IN COCKPIT WAS NOTICED.  RAI ADC, OPS CHECK GOOD.  A/C RETURNED TO SERVICE.  (M)
